# SDR USAA2012092400022

- Difficulty date: August 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757420200600
- Part serial: 0755
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FITTING AT INTERNAL AREA OF LEFT OUTBOARD FLAP, INBOARD SIDE OF FRONT SPAR AT RIB 14.  REPLACED LEFT OUTBOARD FLAP IAW JOB CARD 26L00027009.
